# SDR 96ZZZX1665

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7082
- System (JASC): 6210 · Main Rotor Blades
- Part: Bushing
- Part number: 1051585403
- Condition: Worn
- Location: T/R
- Part time: 58 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 8 EACH NEW UNITS, CORRECTED PROBLEM.
